# SDR AALA20091003LAX01

- Difficulty date: October 2, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N669AA
- Make and model: Boeing 757223
- Aircraft serial: 25334
- Aircraft time: 55,945 hours, 19,352 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: P4010051112
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTS AT SEAT ROWS 1 TO 5 INOPERATIVE.  AISLE FLOOD LIGHT AND GALLEY FLOOD LIGHTS INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT MODULE AND BATTERY PACK.  ALL OPS CHECKS NORMAL.
